# SDR HALA2016051400249

- Difficulty date: May 14, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 23,280 hours, 55,234 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tab
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN TAB CRACKED ON DOOR SURROUNDED INNER SKIN AT STA 210, LONG 15L, CRACK IS 1" LONG.  REMOVED DAMAGED TAB ON INNER SKIN AT FS 210 AND REPAIRED IAW SRM 53-10-15-2R-1, REPAIR 1.
